The informativeness of linguistic unit boundaries

Geertzen, J., Blevins, J.P. and Milin, P. (2016) The informativeness of linguistic unit boundaries. Italian Journal of Linguistics, 28 (1). pp. 25-48. ISSN 1120-2726



Copyright, Publisher and Additional Information: © 2016 Pacini.
Keywords: linguistic units; words; abstractive perspective; information theory; Shannon entropy; Kolmogorov complexity
  • Published: 8 January 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Journalism Studies (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Oct 2016 14:06
Last Modified: 14 Oct 2016 14:07
Published Version:
Status: Published
Publisher: Pacini
Refereed: Yes

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export